# SDR DALA12012810936

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP VANE NR 5, HAS SOME DEEP GOUGING ON THE UPPER SURFACE. REPAIRED RT WING OTBD NR 5 FLAP VANE BY REMOVING DAMAGE SKIN, FABRICATED FILLER AND DOUBLER, AND BONDED FILLER AND DOUBLER AT 225 DEGREES-240 DEGREES FOR 90 MINUTES IAW SRM 51-70-2D, PAR 18 AND ER/A 497176-14MA, REV ORIGINAL. ASSOCIATED ER/A 14-497176 ADDED FOR AC 0936.
